×

Found 199 Documents (Results 1–100)

100
MathJax

Schrödinger equations on compact symmetric spaces and Gauss sums. (English) Zbl 1339.35262

Ei, Shin-Ichiro (ed.) et al., Nonlinear dynamics in partial differential equations. Proceedings of the 4th MSJ-SI international conference, Kyushu, Japan, September 12–21, 2011. Tokyo: Mathematical Society of Japan (ISBN 978-4-86497-022-8/hbk). Advanced Studies in Pure Mathematics 64, 311-318 (2015).
PDF BibTeX XML Cite

Probability distribution for the sum of two independent telegraph processes. (English) Zbl 1356.60171

Choban, Mitrofan (ed.) et al., The third conference of the Mathematical Society of the Republic of Moldova dedicated to the 50th anniversary of the foundation of the Institute of Mathematics and Computer Science, ASM, Chişinău, Republic of Moldova, August 19–23, 2014. Abstracts. Chişinău: Academy of Sciences of Moldova, Institute of Mathematics and Computer Science (ISBN 978-9975-68-244-2/pbk). Proceedings IMCS-50, 370-373 (2014).
PDF BibTeX XML Cite

Rational approximations to values of the digamma function and a conjecture on denominators. (English. Russian original) Zbl 1282.11076

Math. Notes 90, No. 5, 730-747 (2011); translation from Mat. Zametki 90, No. 5, 744-763 (2011).
MSC:  11J13 11J91 33B15
PDF BibTeX XML Cite
Full Text: DOI

Hypergeometric summation: the algorithms of Sister Celine and R. W. Gosper, Jr. (English) Zbl 1212.01029

Beznea, Lucian (ed.) et al., Proceedings of the sixth congress of Romanian Mathematicians, Bucharest, Romania, June 28–July 4, 2007. Vol. 1: Scientific contributions. Bucharest: Editura Academiei Române (ISBN 978-973-27-1781-3/v.1; 978-973-27-1780-6/set). 599-605 (2009).
MSC:  01A70 33F10
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification